# SDR AT0700064

- Difficulty date: January 18, 2005
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 251-256 S17l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LEFT FWD AREA HAS 4 EA DENTS LOCATED AT APPROX STA 251-256 LONGERON 17.  CUT OUT DAMAGED AREA AS PER B-717 MM 53-00-02 REPAIR 6, INSPECT CUT OUT AREA PER B-717 NDT SPM 06-10-01 .001, NO CRACKS FOUND.  INSTALLED REPAIR PER B-717 SRM 53-00-01 REPAIR 6.
